# SDR COMA0260251

- Difficulty date: April 15, 2002
- Submitted: April 16, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 7,917 hours, 8,146 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Part number: 600360302432
- Condition: Cracked
- Location: Fs718.00
- Part time: 7,917 hours, 8,146 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H F.S. 718.00 FRAME AND DOUBLER ARE CRACKED.REMOVED CRACKED FRAME AND DOUBLER R/H F.S. 718.00 AND INSTALLED NEW FRAME AND DOUBLER I/A/W CANADAIR REO 601R-53-61-193.
